EconPapers    
Economics at your fingertips  
 

Duality and anti-duality in TU games applied to solutions, axioms, and axiomatizations

Takayuki Oishi, Mikio Nakayama, Toru Hokari and Yukihiko Funaki ()

Journal of Mathematical Economics, 2016, vol. 63, issue C, 44-53

Abstract: In this paper, for each solution for TU games, we define its “dual” and “anti-dual”. Then, we apply these notions to axioms: two axioms are (anti-)dual to each other if whenever a solution satisfies one of them, its (anti-)dual satisfies the other. It turns out that these definitions allow us not only to organize existing axiomatizations of various solutions but also to find new axiomatizations of some solutions. As an illustration, we show that two well-known axiomatizations of the core are essentially equivalent in the sense that one can be derived from the other, and derive new axiomatizations of the Shapley value and the Dutta–Ray solution.

Keywords: Duality; Anti-duality; Core; Shapley value; Dutta–Ray solution (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (34)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406815001597
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:63:y:2016:i:c:p:44-53

DOI: 10.1016/j.jmateco.2015.12.005

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:63:y:2016:i:c:p:44-53